Publications

Export 7 results:
Filters: Author is Olechnowski, Brian FM  [Clear All Filters]
Journal Article
B. F. M. Olechnowski and Debinski, D. M., Response of songbirds to riparian willow habitat structure in the Greater Yellowstone Ecosystem, The Wilson Journal of Ornithology, vol. 120, no. 4, pp. 830-839, 2008.
B. F. M. Olechnowski, VanNimwegen, R. E., Debinski, D. M., and Reed, W. T., A paper to be submitted to the Journal of Field Ornithology, Brian Frederick Olechnowski, p. 97, 2009.
B. F. M. Olechnowski, Debinski, D. M., and Harms, T. M., A paper to be submitted to Ecological Restoration, Brian Frederick Olechnowski, p. 70, 2009.
B. F. M. Olechnowski and Debinski, D. M., A paper published in the Wilson Journal of Ornithology, Brian Frederick Olechnowski, p. 12, 2009.
B. F. M. Olechnowski, Debinski, D. M., Drobney, P., Viste-Sparkman, K., and Reed, W. T., A paper accepted for publication in Ecological Restoration, Brian Frederick Olechnowski, p. 40, 2009.
J. Deitloff, Adams, D. C., Olechnowski, B. F. M., and Jaeger, R. G., Interspecific aggression in Ohio Plethodon: implications for competition, Herpetologica, vol. 64, no. 2, pp. 180-188, 2008.
B. F. M. Olechnowski, Debinski, D. M., Drobney, P., Viste-Sparkman, K., and Reed, W. T., Changes in vegetation structure through time in a restored tallgrass prairie ecosystem and implications for avian diversity and community composition, Ecological Restoration, vol. 27, no. 4, pp. 449-457, 2009.